# SDR UPS01837131

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,204 hours, 50,010 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV BOTTOM SKIN OF NR 4 MAIN I/B SIDE OF NR 3 PYLON BY PUMP HOUSING LOWER SKIN CRACKED AT FASTENER HOLE STA XCW 172.000 STR 58.  COUNTERBORED HOLE TO .630 .003, FABRICATED BUSHING FOR SKIN, INSTALLED  COUNTERSUNK BUSHING IAW REO G08431.
